# SDR ASAA2022081839564

- Difficulty date: August 18, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 54,719 hours, 16,368 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF # 2 FAILED INFLIGHT. GROUNDED - YES. PERFORMED HF #2 BITE REF. B737-800 FIM 23-11 TASK 801, NO FAULTS NOTED. PERFORMED HF 2 OPS CHECK REF. FIM 43-11 TASK 806 OPS CHECK GOOD. GROUND VERIFICATION SUCCESSFUL.
